Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dd23

Minocycline

Recommended Posts

has anyone thats been on minocycline ever experienced liquid filled lumps on your toes or in between them.

Because i never used to have anything wrong with my feet previous to using minocycline and now ive been getting these litle lumps on my toes and theyre really gross :S

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×